Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Toeplitz and Hankel operators between distinct Hardy spaces

Tom 249 / 2019

Karol Leśnik Studia Mathematica 249 (2019), 163-192 MSC: Primary 47B35; Secondary 46E30, 30H10. DOI: 10.4064/sm180207-9-7 Opublikowany online: 31 May 2019

Streszczenie

The paper deals with Toeplitz and Hankel operators acting between distinct Hardy type spaces over the unit circle $\mathbb {T}$. We characterize possible symbols of such operators and prove general versions of the Brown–Halmos theorem and the Nehari theorem. A lower bound for the Kuratowski measure of noncompactness of a Toeplitz operator is also found. Our approach allows handling Hardy spaces associated with arbitrary rearrangement invariant spaces, but the main part of the results are new even for the classical $H^p$ spaces.

Autorzy

  • Karol LeśnikInstitute of Mathematics
    Poznań University of Technology
    Piotrowo 3a
    60-965 Poznań, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek